Alert archive / New Mexico / Flash Flood Warnings in 2011
Flash Flood Warning 59, NWS Albuquerque, NM
NWS Albuquerque, NM issued this flash flood warning at Aug 24, 2011, 1:42 PM MDT for Rio Arriba County, Sandoval County, New Mexico. It was in force for 93 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 24, 2011, 1:42 PM MDT (19:42 UTC)
- Expired
- Aug 24, 2011, 3:15 PM MDT
- In force
- 93 min
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
- Flood severity
- None
Counties Rio Arriba County, NM, Sandoval County, NM
The radar
The Albuquerque radar (KABX), 91 km from the middle of the area, began a volume at 19:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 7.7 hours before the alert went out and 106 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 21 J/kg
- Mixed-layer CIN
- -341 J/kg
- Mixed-layer LCL
- 2649 m above ground
- 0-6 km bulk shear
- 2 kt
- 0-1 km storm-relative helicity
- 8 m²/s²
- 0-3 km storm-relative helicity
- -22 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
468 WGUS55 KABQ 241942 FFWABQ NMC039-043-242115- /O.NEW.KABQ.FF.W.0059.110824T1942Z-110824T2115Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE ALBUQUERQUE NM 142 PM MDT WED AUG 24 2011 THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A * FLASH FLOOD WARNING FOR... EXTREME SOUTH CENTRAL RIO ARRIBA COUNTY IN NORTH CENTRAL NEW MEXICO NORTH CENTRAL SANDOVAL COUNTY IN NORTH CENTRAL NEW MEXICO * UNTIL 315 PM MDT * AT 136 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED VERY HEAVY RAIN FROM THUNDERSTORMS SOUTH OF CUBA. THE STORMS PRODUCING THE VERY HEAVY RAIN WAS NEARLY STATIONARY. RAINFALL AMOUNTS MAY REACH 2 TO 3 INCHES THROUGH 315 PM SOUTH OF CUBA AND EAST OF U.S. HIGHWAY 550. THIS INCLUDES ROUTE 118 AND THE SMALL COMMUNITIES OF SENORITO...SAN PABLO AND SAN MIGUEL. PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROADWAY. MANY FLASH FLOOD DEATHS OCCUR IN AUTOMOBILES. && LAT...LON 3603 10699 3602 10684 3585 10682 3589 10699 $$ 40
2 follow-up statements
514 WGUS75 KABQ 242028 FFSABQ FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 228 PM MDT WED AUG 24 2011 NMC039-043-242115- /O.CON.KABQ.FF.W.0059.000000T0000Z-110824T2115Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ SANDOVAL-RIO ARRIBA- 228 PM MDT WED AUG 24 2011 ...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 315 PM MDT FOR EXTREME SOUTH CENTRAL RIO ARRIBA AND NORTH CENTRAL SANDOVAL COUNTIES... AT 224 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE THUNDERSTORMS PRODUCING RAIN SOUTHEAST OF CUBA. THE STORMS WERE NEARLY STATIONARY. THE HEAVIEST RAIN HAS ENDED BUT RUNOFF WILL CONTINUE THROUGH 315 PM MDT. LOCATIONS IMPACTED INCLUDE... RURAL EXTREME SOUTH CENTRAL RIO ARRIBA COUNTY... PRECAUTIONARY/PREPAREDNESS ACTIONS... ARROYOS...STREAMS AND RIVERS CAN BECOME RAGING KILLER CURRENTS IN A MATTER OF MINUTES. KNOW WHERE HIGHER GROUND IS LOCATED. && LAT...LON 3603 10699 3602 10684 3585 10682 3589 10699 $$ 40
972 WGUS75 KABQ 242124 FFSABQ FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 324 PM MDT WED AUG 24 2011 NMC039-043-242134- /O.EXP.KABQ.FF.W.0059.000000T0000Z-110824T2115Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ SANDOVAL-RIO ARRIBA- 324 PM MDT WED AUG 24 2011 ...FLASH FLOOD WARNING HAS EXPIRED FOR EXTREME SOUTH CENTRAL RIO ARRIBA AND NORTH CENTRAL SANDOVAL COUNTIES... NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THE RAINFALL WAS ENDING ACROSS THE WARNED AREA...AND THE FLASH FLOOD THREAT WAS DIMINISHING. SOME MINOR FLOODING MAY CONTINUE...BUT THE THREAT FOR FLASH FLOODING IS ENDING. THUS...THE FLASH FLOOD WARNING HAS BEEN ALLOWED TO EXPIRE. LAT...LON 3603 10699 3602 10684 3585 10682 3589 10699 $$ 40
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this flash flood warning went out at Aug 24, 3:15 AM MDT, 10 hours 27 minutes earlier.
Area forecast discussion, Aug 24, 3:15 AM MDT, 10 hours 27 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 315 AM MDT WED AUG 24 2011 .DISCUSSION... UPPER HIGH CURRENTLY POSITIONED OVER THE CENTRAL PARTS OF THE CWFA WILL TAKE A TOUR OF NRN NEW MEXICO OVER THE NEXT SEVERAL DAYS...AND THIS SHOULD LEND ITSELF TO BETTER CHANCES FOR QPF. OVERNIGHT STORMS APPEAR TO REMAIN SOUTH OF THE FORECAST AREA...THOUGH A BATCH OF MID- LEVEL CLOUDS ARE MEANDERING THROUGH THE HEART OF THE REGION. EXPECT THE MAJORITY OF THE CLOUD COVER TO ERODE BY MID/LATE MORNING. THIS SHOULD LEAD TO MAXIMUM ISOLATION BY EARLY AFTERNOON. THE UPPER HIGH IS EXPECTED TO DRIFT NORTH TOWARD THE SOUTH CENTRAL COLORADO BORDER. LOW LEVEL FLOW WILL BECOME A BIT MORE ORGANIZED OUT OF THE EAST... THOUGH WILL NOT LIKELY BRING APPRECIABLE MOISTURE ADVECTION. THE 00Z KABQ SOUNDING INDICATED PRECIPITABLE WATER VALUES SLIGHTLY ABOVE THE SEASONAL NORM. WITH A SLIGHT REDUCTION IN THE HIGH/S INFLUENCE AND PLENTY OF JUICE...EXPECT AN UPTICK IN CONVECTION. STORM MOVEMENT IS EXPECTED TO BE WLY WITH THE SLOWER STORMS FOCUSED OVER THE NRN HIGH TERRAIN...LEADING TO A THREAT FOR HEAVY RAINFALL AND POTENTIAL BURN SCAR FLASH FLOODING. HIGH TEMPERATURES WILL BE SIMILAR TO TUESDAY... WITH NEAR TO RECORD BREAKING HEAT EXPECTED. WILL HIGHLIGHT THIS IN THE GRAPHICAST AND SEND A PUBLIC INFORMATION STATEMENT THIS MORNING TO ACCOUNT FOR RECORDS THAT FELL ON TUESDAY. THE UPR HIGH WILL MIGRATE INTO SOUTHEAST CO/NORTHEAST NM FOR THUR... CONTINUING TO KEEP THE PRIMARY FOCUS FOR STORMS ALONG/WEST OF THE CENTRAL MTS. SHORT RANGE MODELS INDICATE SOME MOISTURE ADVECTION ACROSS THE SC/SE PARTS OF THE FORECAST AREA AND HAVE OPTED TO BOOST POPS ACCORDINGLY IN THESE AREAS. STORM MOTION WILL BE SIMILAR TO THE PREVIOUS DAY/S CROP OF STORMS...EAST TO WEST ALONG/E OF THE CENTRAL MOUNTAIN CHAIN WITH A MORE NWLY COMPONENT ALONG/W OF THE CONTINENTAL DIVIDE. MODELS START TO DIVERGE ON THE PLACEMENT OF THE UPPER HIGH ON THE ORDER OF 150-200 MILES ALONG THE CO BORDER FRI. THE ECMWF/GFS40 ARE IN THE CAMP OF NE NM WHILE THE NAM/SREF ARE CLOSER TOWARD THE FOUR CORNERS REGION. NEVERTHELESS...THE OVERALL THREAT FOR PRECIPITATION WILL NOT CHANGE FOR EITHER SOLUTION...WITH THE BEST CHANCES ALONG/W OF THE CENTRAL MOUNTAINS. PRIMARY DIFFERENCE WILL BE A DRIER SLUG OF MID-LEVEL AIR MOVING INTO THE EC/SE PLAINS...RETARDING THE BRIEF QPF THREAT EXPECTED THE PREVIOUS DAY. BY THE WEEKEND...THE ECMWF/GFS40 ARE PRETTY BULLISH ON SLIDING THE UPR HIGH TOWARD CENTRAL ARIZONA. THIS WILL LIKELY OPEN THE DOOR FOR A FAIRLY STOUT COLD FRONT TO SLIDE THROUGH THE ERN PLAINS OF NM. IF THIS MATERIALIZES...THEN THE ERN PORTIONS OF THE STATE MAY ENJOY A 24-36 HR BOUT OF UNSETTLED WEATHER BEFORE THE UPR HIGH PAYS A VISIT TO THE SRN PORTIONS OF NEW MEXICO. DPORTER && .AVIATION... WITH THE MID LEVEL HIGH PRESSURE CENTER GRADUALLY SHIFTING EWD ALONG THE CO BORDER TODAY...E TO W AND SE TO NW FLOW WILL STRENGTHEN OVER NM. THIS WILL ALLOW BETTER MOISTURE INTO THE STATE WITH A RESULTING UPTICK IN TSRA/SHRA COVERAGE DURG THE AFTN/EVE TODAY AND THURS. A WEAK BACK DOOR COOL FRONT SHOULD ALSO SAG INTO THE PLAINS THIS AFTN/ EVE...MAKING IT HARD TO RULE OUT TS ANYWHERE. THE BEST COVERAGE OF SCT TS TODAY AND THURS WILL BE FROM THE E SLOPES OF THE CNTRL MTN CHAIN WESTWARD...WITH ONLY ISOLD ACTIVITY FARTHER E. WET MICROBURSTS WILL BE CAPABLE OF PRODUCING LCL G25-45KT. RAIN WILL ALSO RESULT IN MTN OBSC AT TIMES...AND BRIEF PERIODS OF MVFR CONDS. CB IN TAFS INDICATES A SMALL PROBABILITY OF TS ON AIRFIELD AND/OR UNCERTAINTY ABOUT THE TIMING OF TS DEVELOPMENT. NEXT AVIATION DISCUSSION SCHEDULED FOR 21Z. 44 && .FIRE WEATHER... THE 500 MB HIGH PRESSURE CENTER WILL SHIFT GRADUALLY EASTWARD ALONG THE NM/CO BOARDER TODAY...THEN LINGER NEAR THE OK PANHANDLE THURSDAY AND FRIDAY. GFS AND ECMWF NOW AGREE IT WILL THEN TRACK WESTWARD OVER CENTRAL NM SATURDAY...THEN SPEND SUNDAY AND MONDAY NEAR NEW MEXICOS SW BORDER WITH AZ. AS A RESULT OF THE HIGH BEING SO CLOSE TO NM HIGH TEMPERATURES WILL VARY FROM A FEW TO AS MUCH AS 12 DEGREES ABOVE NORMAL THROUGH SATURDAY. AMPLE MOISTURE WILL BE TRAPPED UNDER THE RIDGE TO KEEP MINIMUM HUMIDITIES ABOVE CRITICAL THRESHOLDS...WHILE OVERNIGHT RECOVERIES VARY FROM GOOD TO EXCELLENT. A WEAK BACK DOOR COOL FRONT WILL SAG INTO THE PLAINS THIS AFTERNOON AND EVENING BEFORE THE UPPER HIGH CAN REACH THE OK PANHANDLE. THE FRONT WILL INJECT SOME LOW LEVEL MOISTURE AND BROADER SCALE EASTERLIES...THEN SOUTHEASTERLIES...ON THE SOUTH SIDE OF THE HIGH WILL ALSO ENABLE HUMIDITIES TO COME UP FOR THE REMAINDER OF THE WORK WEEK. AN UPTICK IN SHOWERS AND THUNDERSTORMS WILL RESULT...WITH MAINLY SCATTERED CELLS RETURNING EACH AFTERNOON AND EVENING FROM THE EAST SLOPES OF THE CENTRAL MOUNTAIN CHAIN WESTWARD. WITH THE FRONT IN THE AREA TODAY...THE PLAINS SHOULD ALSO SEE ISOLATED THUNDERSTORMS...BUT THURSDAY AND FRIDAY IT WILL BE HARD FOR CELLS ALONG THE TX BORDER TO OVERCOME THE CAPPING MID LEVEL INVERSION ASSOCIATED WITH THE HIGH PRESSURE CORE. LOOK FOR A DOWNTICK IN PRECIPITATION COVERAGE SATURDAY AS THE HIGH MOVES WESTWARD OVER THE STATE. TEMPERATURES SHOULD NUDGE UPWARD. HOWEVER...A STOUT UPPER TROUGH WILL EJECT SOUTHEASTWARD FROM THE NORTHERN AND CENTRAL ROCKIES INTO THE GREAT PLAINS SUNDAY...SENDING A STRONGER AND WETTER BACK DOOR COLD FRONT INTO NM. SCATTERED THUNDERSTORMS MAY BREAK OUT ALONG AND EAST OF THE CENTRAL MOUNTAIN CHAIN SUNDAY AFTERNOON AND EVENING. THE FRONT MAY THEN PUSH ALL OF THE WAY INTO ARIZONA ON MONDAY...ALLOWING NM HIGH TEMPERATURES TO APPROACH NORMAL FOR A CHANGE. WATCH FOR A STIFF EAST CANYON WIND IN THE RIO GRANDE VALLEY SUNDAY NIGHT...THEN BETTER COVERAGE OF THUNDERSTORMS MAINLY WEST OF THE RIO GRANDE MONDAY. 44 && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 97 65 95 64 / 20 20 30 40 DULCE........................... 91 52 89 52 / 30 30 40 40 CUBA............................ 88 57 86 55 / 30 30 30 30 GALLUP.......................... 90 57 88 56 / 40 30 40 30 EL MORRO........................ 84 54 82 52 / 40 40 30 30 GRANTS.......................... 91 57 88 55 / 30 30 30 30 QUEMADO......................... 85 56 82 54 / 40 40 30 30 GLENWOOD........................ 94 63 91 62 / 40 40 30 20 CHAMA........................... 82 50 81 50 / 50 50 50 50 LOS ALAMOS...................... 84 61 83 60 / 40 40 30 30 PECOS........................... 85 57 83 56 / 40 30 30 30 CERRO/QUESTA.................... 84 52 84 52 / 30 30 30 30 RED RIVER....................... 76 48 75 46 / 30 30 40 30 ANGEL FIRE...................... 78 46 77 45 / 30 30 30 30 TAOS............................ 90 55 88 54 / 30 30 30 30 MORA............................ 82 53 80 52 / 40 30 30 30 ESPANOLA........................ 92 60 91 59 / 30 30 30 30 SANTA FE........................ 88 59 86 59 / 30 30 30 30 SANTA FE AIRPORT................ 91 61 90 60 / 30 30 30 30 ALBUQUERQUE FOOTHILLS........... 95 65 93 65 / 30 30 20 20 ALBUQUERQUE HEIGHTS............. 96 69 94 68 / 30 40 20 20 ALBUQUERQUE VALLEY.............. 97 64 95 63 / 30 30 20 20 ALBUQUERQUE WEST MESA........... 96 65 95 64 / 30 30 20 20 LOS LUNAS....................... 96 65 94 63 / 30 40 20 20 RIO RANCHO...................... 97 63 95 65 / 30 30 20 20 SOCORRO......................... 96 66 94 64 / 30 30 20 20 SANDIA PARK/CEDAR CREST......... 94 60 92 59 / 40 40 30 30 TIJERAS......................... 94 60 91 59 / 40 40 30 20 MORIARTY/ESTANCIA............... 90 57 88 56 / 40 40 20 30 CLINES CORNERS.................. 87 60 86 59 / 30 30 20 20 GRAN QUIVIRA.................... 91 62 89 60 / 30 40 20 20 CARRIZOZO....................... 95 65 93 63 / 20 20 20 20 RUIDOSO......................... 84 58 82 57 / 20 20 30 20 CAPULIN......................... 90 59 89 58 / 20 10 10 10 RATON........................... 96 60 95 59 / 20 20 10 10 SPRINGER........................ 94 60 93 60 / 20 20 10 10 LAS VEGAS....................... 87 57 86 57 / 30 30 20 20 CLAYTON......................... 96 66 95 66 / 10 10 0 5 ROY............................. 92 63 91 62 / 20 20 10 10 CONCHAS......................... 96 69 96 69 / 10 10 10 10 SANTA ROSA...................... 98 69 97 67 / 20 20 10 10 TUCUMCARI....................... 101 70 100 69 / 10 10 5 5 CLOVIS.......................... 96 70 96 68 / 10 10 10 5 PORTALES........................ 97 70 96 68 / 10 10 10 5 FORT SUMNER..................... 100 70 99 69 / 10 20 10 10 ROSWELL......................... 100 72 99 71 / 10 10 20 10 PICACHO......................... 97 65 95 63 / 10 20 20 20 ELK............................. 91 61 89 59 / 10 20 30 20 && .ABQ WATCHES/WARNINGS/ADVISORIES... NONE. && 46/44
Hazardous weather outlook, Aug 24, 5:51 AM MDT, 7 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 551 AM MDT WED AUG 24 2011 NMZ501>540-251200- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 551 AM MDT WED AUG 24 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT RAINFALL FROM SLOW MOVING THUNDERSTORMS THIS AFTERNOON AND EVENING OVER WESTERN AND CENTRAL NEW MEXICO COULD LEAD TO LOCALIZED AREAS OF MINOR FLOODING...WITH REMOTE SPOTS...SUCH AS RECENT BURN SCARS... POTENTIALLY EXPERIENCING FLASH FLOODING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY RAINFALL FROM SLOW MOVING THUNDERSTORMS EACH AFTERNOON AND EVENING MAY LEAD TO LOCALIZED AREAS OF MINOR FLOODING...WITH REMOTE SPOTS... SUCH AS RECENT BURN SCARS...POTENTIALLY EXPERIENCING FLASH FLOODING. THE PRIMARY THREAT THROUGH FRIDAY WILL BE ACROSS WESTERN NEW MEXICO. A BACKDOOR COLD FRONT MOVING INTO THE EASTERN PLAINS MAY ENHANCE THE HEAVY RAIN THREAT SUNDAY AND POSSIBLY INTO MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE STRONGLY ENCOURAGED TO CONTACT LOCAL LAW ENFORCEMENT AND THE NATIONAL WEATHER SERVICE TO REPORT MINOR OR FLASH FLOODING. DPORTER
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 24, 12:27 PM MDT | Areal Flood Advisory | ABQ | Rio Arriba, Sandoval | 2 hr |
| Aug 24, 1:07 PM MDT | Areal Flood Advisory | ABQ | Lincoln, Socorro, Torrance | 113 min |
| Aug 24, 2:13 PM MDT | Areal Flood Advisory | ABQ | Bernalillo | 2 hr |
| Aug 24, 2:19 PM MDT | Flash Flood Warning | ABQ | Los Alamos, Sandoval | 86 min |
| Aug 24, 2:24 PM MDT | Areal Flood Advisory | ABQ | Catron | 111 min |
| Aug 24, 2:39 PM MDT | Flash Flood Warning | ABQ | Bernalillo | 81 min |
| Aug 24, 3:08 PM MDT | Areal Flood Advisory | ABQ | Santa Fe | 112 min |
| Aug 24, 3:09 PM MDT | Areal Flood Advisory | ABQ | Socorro | 111 min |
| Aug 24, 3:22 PM MDT | Areal Flood Advisory | ABQ | Valencia | 113 min |
| Aug 24, 4:03 PM MDT | Areal Flood Advisory | ABQ | Bernalillo, Valencia | 117 min |
| Aug 24, 4:19 PM MDT | Areal Flood Advisory | ABQ | Catron | 116 min |
| Aug 24, 4:37 PM MDT | Areal Flood Advisory | ABQ | Bernalillo, Santa Fe, Torrance | 113 min |
| Aug 24, 4:41 PM MDT | Areal Flood Advisory | ABQ | Sandoval | 2 hr |
| Aug 24, 4:54 PM MDT | Areal Flood Advisory | ABQ | Bernalillo, Torrance, Valencia | 111 min |
| Aug 24, 5:15 PM MDT | Areal Flood Advisory | ABQ | Catron, Socorro | 2 hr |
| Aug 24, 5:44 PM MDT | Areal Flood Advisory | ABQ | Cibola, McKinley | 2 hr |
Nearby
Flash Flood Warnings in New Mexico, 2011Every flash flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.